# SDR DALA13054800614

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 90,681 hours, 41,900 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO BOTH FORWARD AND AFT CARGO FIRE WARNINGS.   NO EVIDENCE OF SMOKE/FIRE.  R & R CARGO FIRE CARD M10427 AND CONTROL PANEL FOR APU AND CARGO FIRE TEST IAW AMM 26-10 AND 26-22.  BOTH TESTED GOOD.
